Alert archive / Illinois / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 82, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 22, 2007, 12:32 AM CDT for Coles County, Douglas County, Illinois. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2007, 12:32 AM CDT (05:32 UTC)
- Expired
- Jun 22, 2007, 1:15 AM CDT
- In force
- 43 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
Counties Coles County, IL, Douglas County, IL
The radar
The Lincoln radar (KILX), 119 km from the middle of the area, began a volume at 05:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 9:05 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.5 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2101 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1618 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 220533
SVRILX
ILC029-041-220615-
/O.NEW.KILX.SV.W.0082.070622T0532Z-070622T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1232 AM CDT FRI JUN 22 2007
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLES COUNTY IN EAST CENTRAL ILLINOIS...
DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 115 AM CDT.
* AT 1232 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES WEST OF TUSCOLA TO
7 MILES SOUTH OF SULLIVAN...AND WAS MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
TUSCOLA...
COOKS MILL...
HUMBOLDT...
ARCOLA...
CAMARGO...
MATTOON...
VILLA GROVE...
LERNA...
OTHER LOCATIONS IN THE WARNING INCLUDE...ASHMORE...CHARLESTON...
HINDSBORO...NEWMAN...OAKLAND AND RARDIN.
IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING
WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3980 8797 3950 8797 3948 8802 3939 8802
3939 8839 3941 8845 3988 8845 3988 8795
$$
BAK2 follow-up statements
000
WWUS53 KILX 220601
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
101 AM CDT FRI JUN 22 2007
ILC029-041-220615-
/O.CON.KILX.SV.W.0082.000000T0000Z-070622T0615Z/
COLES-DOUGLAS-
101 AM CDT FRI JUN 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR DOUGLAS AND COLES COUNTIES...
AT 1259 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES EAST OF TUSCOLA TO
5 MILES SOUTHWEST OF CHARLESTON...MOVING EAST AT 30 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
NEWMAN...
RARDIN...
OAKLAND...
ASHMORE...
HUTTON...
OTHER LOCATIONS AFFECTED INCLUDE...VILLA GROVE...TUSCOLA...MURDOCK...
MATTOON...LONGVIEW...HUMBOLDT...HINDSBORO...GARRETT...COOKS MILL...
CHESTERVILLE...CHARLESTON...BOURBON AND ARCOLA.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3980 8797 3950 8797 3948 8802 3939 8802
3939 8839 3941 8845 3988 8845 3988 8795
$$
BAK000
WWUS53 KILX 220615
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
116 AM CDT FRI JUN 22 2007
ILC029-041-220626-
/O.EXP.KILX.SV.W.0082.000000T0000Z-070622T0615Z/
COLES-DOUGLAS-
116 AM CDT FRI JUN 22 2007
...THE SEVERE THUNDERSTORM WARNING FOR DOUGLAS AND COLES COUNTIES
EXPIRES AT 115 AM CDT...
AT 110 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS
THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3980 8797 3950 8797 3948 8802 3939 8802
3939 8839 3941 8845 3988 8845 3988 8795
$$
BAKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 12:15 AM CDT, 17 minutes earlier.
Area forecast discussion, Jun 22, 12:15 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1215 AM CDT FRI JUN 22 2007 .DISCUSSION... ISSUED 936 PM CDT THU JUN 21 2007 UPDATED THE FORECAST TWICE THIS EVENING TO INCLUDE SEVERE THUNDERSTORM WATCH FOR CENTRAL AND SE IL UNTIL 4 AM (EXCEPT UNTIL MIDNIGHT FOR KNOX COUNTY). INCREASED POPS TO CATEGORICAL NORTH OF LINCOLN AND LIKELY POPS FROM LINCOLN SOUTH TONIGHT. ALONG WITH SEVERE WX THREAT FOR DAMAGING WIND GUSTS AND LARGE HAIL...ALSO HAVE THREAT FOR HEAVY RAINS AND FREQUENT LIGHTNING. MCS OVER NW IL...SW WI AND FAR EASTERN IA IS TRACKING ESE TOWARD CENTRAL IL AND APPEARS ON SCHEDULE. LEADING EDGE OF LINE OF STRONG TO SEVERE CONVECTION NW OF THE IL RIVER AND ISOLATED CELLS EAST OF I-55 IN DEWITT AND CUMBERLAND COUNTIES. SPC SAID STRONG INSTABILITY TO KEEP MCS GOING AS IT TRACKS ESE THROUGH CENTRAL IL TONIGHT PRODUCING RISK OF SEVERE WX ALONG WITH HEAVY RAINS IN EXCESS OF 1 INCH AND FREQUENT LIGHTNING. AREAS SW OF SPRINGFIELD TO LAWRENCEVILLE LINE TO HAVE MORE WIDELY SCATTERED CONVECTION TONIGHT. 02Z/9 PM SURFACE MAP SHOWS A FRONTAL BOUNDARY FROM CENTRAL SD THROUGH NE PARTS OF IA/IL AND CENTRAL INDIANA NEARING I-74. DEWPOINTS IN THE UPPER 60S/LOWER 70S NW OF I-70 AND 02Z LAPS DATA SHOWS CAPES AS HIGH AS 1800 TO 2500 J/KG OVER CENTRAL IL SE OF IL RIVER AHEAD OF STORMS. MODERATE INSTABILITY TO KEEP STORMS/MCS GOING THROUGH THE NIGHT AS IT MOVES ESE TOWARD INDIANA. HUETTL && .AVIATION... ISSUED 1215 AM CDT FRI JUN 22 2007 THUNDERSTORM CLUSTER NOW MOVING ACROSS THE AREA WILL EXIT LATER THIS MORNING. AFTER A BRIEF BREAK IN THE CONVECTION...ADDITIONAL STORMS MAY DEVELOP BY MIDDAY ALONG A RESIDUAL OUTFLOW BOUNDARY THAT WILL LIE NORTHWEST TO SOUTHEAST ACROSS ILLINOIS. THIS ACTIVITY WILL BE SCATTERED AND LIKELY DECREASE AROUND SUNSET. FURTHER NORTHWEST... ANOTHER LARGE-SCALE CONVECTIVE SYSTEM IS EXPECTED TO DEVELOP DURING THE EARLY EVENING HOURS. THIS SYSTEM WILL MOVE SOUTHEAST AND PERHAPS AFFECT ILLINOIS BY 06Z. 04 && .PREV DISCUSSION... ISSUED 1248 PM CDT THU JUN 21 2007 MODELS CONTINUE TO SHOW DIFFERENCES. HOWEVER...WITH CURRENT ONGOING CONVECTION AND MODELS NOT HANDLING MESOSCALE DETAILS WELL...WILL KEEP FCST PAST 24HRS ABOUT WHERE IT IS AND THEN MAKE ADJUSTMENTS IN THE FIRST 24HRS TO ACCOUNT FOR WHAT IS GOING ON NOW. MAIN CONCERNS CONTINUE TO BE TWO DIFFERENT PERIODS OF MCSS EXPECTED OVER THE NEXT 48-60HRS. SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT MCS FROM SOUTHERN WI EARLY THIS MORNING SPREAD LOTS OF CLOUDS OVER THE NORTHERN PART OF THE CWA THIS MORNING...RETARDING THE WARM UP. IT ALSO HAS KEPT DEWPOINTS ON THE DRIER SIDE THIS AFTERNOON AS WELL...EXCEPT FOR A LINE OF MID 60 DEWPOINTS FROM WRN IL TO BMI/PNT. CURRENT SATELLITE LOOPS SHOWS A COUPLE OF NICE OUTFLOW BOUNDARIES EXTENDING FROM NRN IA INTO WEST CENTRAL IL...AND TOWARD SHELBYVILLE THIS AFTERNOON. MCS CONVECTION MOVING INTO NWRN IOWA...WILL LIKELY CONTINUE TO MOVE SE ACRS IA THIS AFTERNOON AND THEN EVENTUALLY SSE INTO WEST CENTRAL IL ALONG THE VISIBLE BOUNDARY. ROUGH TIMING OF THIS FEATURE SHOWS IT ARRIVING INTO IL SOMETIME AFTER 6PM. MODELS ALSO INDICATE ADDITIONAL CONVECTION DEVELOPING NORTH OF THIS SYSTEM IN NORTHERN IL AROUND MIDNIGHT. THIS FEATURE WILL ALSO MOVE SOUTHEAST INTO THE AREA...MAINLY ALONG I-74. WITH PCPN WATER VALUES CLOSE TO 2 INCHES...ANY STORMS WILL BE VERY EFFICIENT...SO HEAVY RAIN WILL BE POSSIBLE WITH ALL THESE STORMS TONIGHT. LEFT OVER BOUNDARIES AND THE RESPECTIVE SFC BOUNDARY WILL BE IN THE GENERAL AREA TOMORROW AND THIS WILL BE A FOCUS FOR ADDITIONAL THUNDERSTORMS DURING THE DAY...THOUGH POSSIBLY NOT VERY ORGANIZED. CLOUD COVER SHOULD BREAK UP ENOUGH TO ALLOW A REHEATING AND RECOVERY OF THE ATMOSPHERE TOMORROW AFTERNOON...THEREBY ALLOWING SUFFICIENT INSTABILITY TO DEVELOP FOR MORE THUNDERSTORMS TOMORROW AFTN AND INTO TOMORROW NIGHT. ALSO...THE MAIN SHORT WAVE WILL BE COMING DOWN THROUGH THE AREA TO PROVIDE ADDITIONAL DYNAMICS FOR T-STORM DEVELOPMENT THROUGH THE NIGHT. PCPN WATER VALUES WILL AGAIN BE NEAR 2 INCHES...WHICH MEANS HEAVY RAIN AGAIN POSSIBLE. SOME OF THESE STORMS FRI NIGHT MAY TRAVERSE OVER THE SAME REGION THAT THE STORMS TONIGHT MOVE OVER...SO SOME LOCALIZED FLOODING IS POSSIBLE. WILL NOT MENTION OR ISSUE A FLOOD WATCH AT THIS TIME FOR TWO REASONS...1) WOULD LIKE TO WAIT AND SEE AMOUNT OF PCPN WE RECEIVE OVERNIGHT AND 2) AREA IS ABNORMALLY DRY WITH LOTS OF AREAS WELL BELOW NORMAL FOR PCPN SINCE MAR 1. MESOSCALE PATTERN WILL BE VERY MESSY NEXT COUPLE OF DAYS AND THIS WILL BE NO DIFFERENT ON SATURDAY AFTER TWO ROUNDS OF MCSS. HOWEVER...ANY FRONTS OR BOUNDARIES MAY STILL BE AROUND THE AREA SATURDAY SO WILL NEED TO KEEP A CHC POPS IN THE AREA FOR SAT AND INTO SAT NIGHT. SUNDAY...ANY FRONTAL SYSTEMS SHOULD BE WELL SOUTH OF THE AREA SO WILL KEEP THIS DAY DRY FOR NOW. DAYTIME TEMPS THROUGH THE PERIOD WILL DEPEND LARGELY ON AMOUNT OF CLOUD COVER AND PCPN THROUGHOUT THE REGION. GUIDANCE SEEMS TO TAKE THIS INTO ACCOUNT WILL COOLER TEMPS FOR THE NEXT TWO DAYS...THEN WARMING IT BACK UP ON SUNDAY...AFTER THE SYSTEM MOVES SOUTH. LONG TERM...MONDAY THROUGH THURSDAY EXTENDED MODELS BEGINNING TO ADVERTISE REX BLOCK ACROSS THE MIDDLE PART OF THE US. THE ASSOCIATED LOW PRSS AREA SPINS SEVERAL SHORT WAVES UP INTO THE MID MISS VLY/MO AREA THROUGH THE PERIOD. THIS WOULD BRING DIURNAL CHANCES OF PCPN INTO ILX CWA LATER IN THE WEEK...AS THE WAVES GET CLOSER TO THE AREA. THEREFORE WILL BE INCLUDING SOME SMALL CHANCES OF PCPN FOR DAYS 6-7...WED AND THUR. EARLY IN THE PERIOD...TEMPS WILL BE QUITE WARM...IN THE LOWER 90S. HOWEVER...CLOUD COVER DUE TO PCPN CHANCES LATER IN THE WEEK COULD KEEP TEMPS DOWN A BIT. THIS FOLLOWS WELL WITH CURRENT EXTENDED GUIDANCE. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 21, 3:23 PM CDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 323 PM CDT THU JUN 21 2007 ILZ027>031-037-038-043>046-221100- CHAMPAIGN-DE WITT-KNOX-MARSHALL-MCLEAN-PEORIA-PIATT-STARK- TAZEWELL-VERMILION-WOODFORD- 323 PM CDT THU JUN 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT DAMAGING WINDS...LARGE HAIL...AND HEAVY RAINFALL IS POSSIBLE TONIGHT. AN EAST-WEST COLD FRONT OVER THE UPPER MISSISSIPPI AND GREAT LAKES WILL MOVE SOUTHWARD INTO CENTRAL ILLINOIS BY TONIGHT. A SERIES OF UPPER-LEVEL DISTURBANCES WILL INTERACT WITH THIS BOUNDARY TO PRODUCE CLUSTERS OF THUNDERSTORMS. SOME OF THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND POSSIBLY SOME LARGE HAIL. ALTHOUGH SOME SCATTERED THUNDERSTORMS MAY BE POSSIBLE DURING THE DAYTIME HOURS...THE BEST CHANCES FOR SEVERE THUNDERSTORMS WILL BE OVERNIGHT. LOCALIZED HEAVY RAINFALL WILL ALSO BE LIKELY WITH THE STRONGER STORMS. LOCATIONS ALONG AND TO THE NORTH OF INTERSTATE 74 MAY SEE SEVERAL INCHES OF RAIN BY FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL IMPULSES MOVING ALONG THE FRONT WILL PRODUCE PERIODS OF THUNDERSTORMS THROUGH SATURDAY AFTERNOON. STRONGER THUNDERSTORMS DURING THE AFTERNOON AND OVERNIGHT HOURS MAY BE CAPABLE OF GENERATING DAMAGING WINDS AND POSSIBLY LARGE HAIL. IN ADDITION...VERY HEAVY RAINFALL WILL BE LIKELY WITH THE MOST INTENSE STORMS. STORMS MOVING OVER AREAS THAT HAVE ALREADY SEEN SIGNIFICANT RAINFALL MAY ENHANCE THE POTENTIAL FOR LOCALIZED FLOODING ISSUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE. ILZ036-040>042-047>057-061>063-066>068-071>073-221100- CASS-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-FULTON-JASPER-LAWRENCE-LOGAN-MACON-MASON-MENARD-MORGAN- MOULTRIE-RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY- 323 PM CDT THU JUN 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT DAMAGING WINDS...LARGE HAIL...AND HEAVY RAINFALL IS POSSIBLE LATE TONIGHT. AN EAST-WEST COLD FRONT OVER THE UPPER MISSISSIPPI AND GREAT LAKES WILL MOVE SOUTHWARD INTO CENTRAL ILLINOIS BY TONIGHT. A SERIES OF UPPER-LEVEL DISTURBANCES WILL INTERACT WITH THIS BOUNDARY TO PRODUCE CLUSTERS OF THUNDERSTORMS. SOME OF THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND POSSIBLY SOME LARGE HAIL. ALTHOUGH SOME SCATTERED THUNDERSTORMS MAY BE POSSIBLE DURING THE DAYTIME HOURS...THE BEST CHANCES FOR SEVERE THUNDERSTORMS WILL BE AFTER MIDNIGHT. LOCALIZED HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL IMPULSES MOVING ALONG THE FRONT WILL PRODUCE PERIODS OF THUNDERSTORMS THROUGH SATURDAY EVENING. STRONGER THUNDERSTORMS DURING THE AFTERNOON AND OVERNIGHT HOURS MAY BE CAPABLE OF GENERATING DAMAGING WINDS AND POSSIBLY LARGE HAIL. IN ADDITION...VERY HEAVY RAINFALL WILL BE LIKELY WITH THE MOST INTENSE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE. HJS
In the hours before
Local storm report, Jun 21, 9:24 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
924 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM TSTM WND GST SMITHFIELD 40.47N 90.29W
06/21/2007 E60 MPH FULTON IL TRAINED SPOTTER
&&
SCHAFFERLocal storm report, Jun 21, 10:52 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
1052 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG GALESBURG 40.95N 90.38W
06/21/2007 KNOX IL LAW ENFORCEMENT
NUMEROUS TREE LIMBS DOWN.
0913 PM TSTM WND GST SMITHFIELD 40.47N 90.29W
06/21/2007 E60.00 MPH FULTON IL TRAINED SPOTTER
0915 PM TSTM WND DMG MAQUON 40.80N 90.16W
06/21/2007 KNOX IL LAW ENFORCEMENT
NUMEROUS TREE LIMBS DOWN AND POWER OUTAGE.
0920 PM TSTM WND DMG 3 W YATES CITY 40.78N 90.07W
06/21/2007 KNOX IL LAW ENFORCEMENT
TREE DOWN ON POWER LINES.
0925 PM TSTM WND DMG YATES CITY 40.78N 90.01W
06/21/2007 KNOX IL LAW ENFORCEMENT
NUMEROUS TREE LIMBS DOWN AND POWER OUTAGE.
&&
SCHAFFERLocal storm report, Jun 21, 11:11 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1111 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND DMG PEORIA 40.74N 89.61W
06/21/2007 PEORIA IL EMERGENCY MNGR
I FOOT DIAMTER TREE DOWN AT FARMINGTON ROAD AND MAIN
STREET.
1000 PM TSTM WND DMG PEORIA 40.74N 89.61W
06/21/2007 PEORIA IL EMERGENCY MNGR
TWO LARGE TREES DOWN IN CITY AND HEAVY RAIN WITH STANDING
WATER ON SOME ROADS.
&&
BARNESLocal storm report, Jun 21, 11:12 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
1112 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND DMG PEORIA 40.74N 89.61W
06/21/2007 PEORIA IL EMERGENCY MNGR
1 FOOT DIAMTER TREE DOWN AT FARMINGTON ROAD AND MAIN
STREET.
&&
BARNESThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:40 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 50 min |
| Jun 21, 8:06 PM CDT | Severe Thunderstorm Warning | ILX | Shelby | 39 min |
| Jun 21, 8:24 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria | 51 min |
| Jun 21, 8:57 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox | 48 min |
| Jun 21, 9:27 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Mason, Peoria, Stark, Tazewell | 48 min |
| Jun 21, 9:53 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 16 min |
| Jun 21, 10:19 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Menard | 41 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.